Sets of p-multiplicity in locally compact groups
Journal article, 2015

We initiate the study of sets of p-multiplicity in locally compact groups and their operator versions. We show that a closed subset E of a second countable locally compact group G is a set of p-multiplicity if and only if E* = {(s,t) : ts(-1) E ET is a set of operator p-multiplicity. We exhibit examples of sets of p-multiplicity, establish preservation properties for unions and direct products, and prove a p-version of the Stone-von Neumann Theorem.

set of p-multiplicity

C*-algebra

Stone-von Neumann theorem

Author

I. G. Todorov

Queen's University Belfast

Lyudmyla Turowska

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Studia Mathematica

0039-3223 (ISSN)

Vol. 226 1 75-93

Subject Categories

Mathematics

Roots

Basic sciences

DOI

10.4064/sm226-1-4

More information

Latest update

5/14/2018